# SDR AT0000352

- Difficulty date: June 22, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO RIGHT HAND AFT BULKHEAD PANEL UPPER ATTACH ANGLE CORRODED.  FORMED, FIT, TRIMMED, DRILLED, TREATED, AND PRIMED REPAIR ANGLE.  INSTALLED ATTACH ANGLE IAW DCI SRM 51-10-2, 53-21-0 FIGURE 10, 51-10-4, 51-10-3.
